U.S. doctors online nowAsk doctors free
A 36-year-old member asked:

Just took first dose of concerta 27mg..i'm feeling sleepy! is this normal?

2 doctor answers7 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Dr. can re-evaluate: Concerta is a stimulant so a more common side effect is insomnia (trouble falling asleep). Some people have felt sleepy while on concerta, but it is uncertain what other symptoms or other medications those people had. In general, a person can become sleepy when taking any one of a large variety of medications, even if most other people tolerate the meds fine. Avoid driving, etc... Contact the dr.
Dr. Jerald Ratner
Psychiatry 51 years experience
May be: People with adhd upon taking a stimulant may become sleepy. I would report this to the doctor who prescribed this to rule out an adverse reaction.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.